Show simple item record

dc.contributor.authorNayfeh, Ali H.en
dc.contributor.authorChin, C.en
dc.contributor.authorMook, Dean T.en
dc.identifier.citationA. H. Nayfeh, C. Chin, and D. T. Mook, “Parametrically Excited Nonlinear Two-Degree-of-Freedom Systems with Repeated Natural Frequencies,” Shock and Vibration, vol. 2, no. 1, pp. 43-57, 1995. doi:10.3233/SAV-1995-2105en
dc.description.abstractThe method of normal forms is used to study the nonlinear response of two-degree-of-freedom systems with repeated natural frequencies and cubic nonlinearity to a principal parametric excitation. The linear part of the system has a nonsemisimple one-to-one resonance. The character of the stability and various types of bifurcation including the formation of a homoclinic orbit are analyzed. The results are applied to the flutter of a simply supported panel in a supersonic airstream.en
dc.rightsCreative Commons Attribution 4.0 Internationalen
dc.titleParametrically Excited Nonlinear Two-Degree-of-Freedom Systems with Repeated Natural Frequenciesen
dc.typeArticle - Refereeden
dc.description.versionPublished versionen
dc.rights.holderCopyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.en
dc.contributor.departmentBiomedical Engineering and Mechanicsen
dc.title.serialShock and Vibrationen

Files in this item


This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 4.0 International
License: Creative Commons Attribution 4.0 International